# SDR CA960801018

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gearset
- Part number: 90207801A
- Condition: Worn Splines
- Location: #2 Eng Pump
- Component: Sundstrand, 0253233003
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

(CAN) ON FINAL APPROACH THE #2 ENGINE FLAMED OUT AND AUTO FEATHERED. THE LANDING WAS UNEVENTFUL AND MAINTENANCE WAS NOTIFIED. INSPECTION FOUND THE #2 ENGINE DRIVEN HP FUEL PUMP SPLINES WERE WORN OFF AND THE PUMP WAS SEIZED. THE #2 ENGINE HP FUEL PUMP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. STRIP REPORT FROM THE OVERHAUL FACILITY STATES THAT "GEARSET DRIVE SPLINES WORN OFF COMPLETELY, ATTRIBUTED TO LACK OF LUBRICATION, DRIVE COUPLING WORN INTERNALLY, ONE DRIVE BEARING DIMENSIONALLY WORN". THE WORN PARTS WERE REPLACED AND THE UNIT OVERHAULED.
